# SDR HNAA2012082900935

- Difficulty date: August 29, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 60,240 hours, 66,815 cycles
- Engine: Pwa PW120A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 2761P1
- Condition: Failed
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, ROLL SPOILER INBD HYD CAUTION LIGHT ILLUMINATED INTERMITTENTLY, THEN CONTINOUS.  R & R CONNECTOR 2761P1 AT INBD ROLL SPOILER HYD PRESSURE SWITCH.  GROUND RAN AND CHECKED GOOD.
